I was diagnosed with hyper-manic bipolar disorder about 5 years ago along with fibro and restless leg syndrome.. and some kind of sleeping disorder. I'm only 35 now. I believe they have tried every medicine out there. Some work for awhile and then were back to point A. Right now I take 600 mg Triliptal twice a day..Serquel 600mg at bedtime..10mg diazapam at night..50 mg Lamacital twice a day... 4 mg requipat bedtime..400mg provigal.. and 30mg of Abiliby... I know that it sounds like alot but I can go to school and get through my days. I don't want to be on so many meds (I'd rather not be on any at all!!)... Any suggestions?
Hi there. My suggestion for right now is to work with your dr to possibl cut down on one at a time. Plz don't ever try all at once. Tell your dr exactly what you said in here to us, and if you can drop one by one, (that's an "if") by one atta time, then you'll KNOW b symptoms if you can go without something. If oure ok after you drop it, just maybe you can be without it. If not, oull know exactl what medication it was. Talk to your dr about it and work with him. That's a good goal and I sure hope it works for you! Marla.
I have to agree, DO NOT JUST STOP ANY MEDICATION!! very dangerous. Unfortunately, you are like me in that you wish you could just come off of meds, but if you are bipolar, then I'm afraid you will have to come to terms, just as you would if you had diabetes, that it is a lifelong illness and you will have to be on some medication for the rest of you're life.
It does sound like you are on a lot of medication though and you're problems are very complicated. Are you seeing a phychiatrist to treat you're bipolar or you're regular doctor? I am in the same boat as to whoo to depend on for what illness. But for the most part my family doc is who I trust for everything but my bipolar. So I will start looking for another phychiatric dr here soon. Good luck and take it slow, trust you're drs. and talk to them him/her about reducing you're medications if possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2010 • 3 answers
Posted 28 Feb 2011 • 4 answers
Posted 6 Jun 2012 • 4 answers
Posted 10 Nov 2012 • 6 answers
Posted 7 Dec 2013 • 4 answers